# SDR WVER2016092291301

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N913FJ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15013
- Aircraft time: 31,958 hours, 25,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207534
- Part serial: NSN
- Condition: Corroded
- Location: Bs 349-364
- Part time: 31,958 hours, 25,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT INTERCOSTALS AT STRINGER 27 BETWEEN BS 349 AND 364 HAVE CORROSION ON BOTTOM LEG.
